# SDR SIMA20140702001

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 25,452 hours, 21,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD AT 3BC EMER EXIT SIGN INOPERATIVE.  PERFORMED TROUBLESHOOTING IAW WMM 33-50-50.  SECURED CONNECTOR P8530 IN FWD GALLEY CEILING PANEL.  OPERATIONS CHECKED GOOD IAW 145 AMM 33-50-00.
